# SDR TSAA0426077

- Difficulty date: November 15, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Engine: Pwa JT8D9A
- Engine time: 70,971 hours, 65,728 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 942, HNL-KOA: (NON-ETOPS) AFTER ENGINES WERE STARTED, THE NR 2 ENGINE FIRE WARNING SWITCH AND BELL CAME ON.  FOLLOWED THE QRH AND SHUT DOWN THE ENGINE.  REPLACED THE HERMETIC CONNECTORS ON THE NR 2 ENGINE LOWER FIRE DETECTION LOOP.  ACCOMPLISHED HIGH POWER ENGINE RUN WITH NO FIRE WARNING INDICATIONS NOTED.  AIRCRAFT RETURNED TO SERVICE.
